Alert archive / Alabama / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 127, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 5, 2017, 2:13 AM CDT for 4 counties in Alabama. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2017, 2:13 AM CDT (07:13 UTC)
- Expired
- Apr 5, 2017, 3:00 AM CDT
- In force
- 47 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Butler County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 1:37 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 7.2 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2644 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
921
WUUS54 KMOB 050713
SVRMOB
ALC013-035-039-041-050800-
/O.NEW.KMOB.SV.W.0127.170405T0713Z-170405T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
213 AM CDT WED APR 5 2017
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Southeastern Butler County in south central Alabama...
Southern Crenshaw County in south central Alabama...
Southeastern Conecuh County in south central Alabama...
Northwestern Covington County in south central Alabama...
* Until 300 AM CDT
* At 212 AM CDT, a severe thunderstorm was located 11 miles southeast
of Evergreen, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Luverne, Brantley, River Falls, Red Level, Rutledge, Dozier and
Gantt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3153 8616 3153 8619 3150 8620 3124 8677
3126 8677 3126 8687 3136 8694 3178 8626
3164 8616 3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 0712Z 237DEG 44KT 3133 8681
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
867
WWUS54 KMOB 050740
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
240 AM CDT WED APR 5 2017
ALC035-050749-
/O.CAN.KMOB.SV.W.0127.000000T0000Z-170405T0800Z/
Conecuh AL-
240 AM CDT WED APR 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CONECUH COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 800 AM CDT for
south central Alabama.
LAT...LON 3153 8616 3153 8619 3150 8620 3137 8664
3137 8667 3144 8667 3144 8670 3152 8668
3178 8626 3164 8616 3162 8618 3162 8615
3154 8614
TIME...MOT...LOC 0739Z 231DEG 28KT 3146 8662
$$
ALC013-039-041-050800-
/O.CON.KMOB.SV.W.0127.000000T0000Z-170405T0800Z/
Butler AL-Crenshaw AL-Covington AL-
240 AM CDT WED APR 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR SOUTHEASTERN BUTLER...SOUTHERN CRENSHAW AND NORTHWESTERN
COVINGTON COUNTIES...
At 239 AM CDT, a severe thunderstorm was located near Red Level, or
13 miles northwest of Andalusia, moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Luverne, Brantley, Red Level, Rutledge and Dozier.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3153 8616 3153 8619 3150 8620 3137 8664
3137 8667 3144 8667 3144 8670 3152 8668
3178 8626 3164 8616 3162 8618 3162 8615
3154 8614
TIME...MOT...LOC 0739Z 231DEG 28KT 3146 8662
HAIL...<.75IN
WIND...60MPH
$$291
WWUS54 KMOB 050758
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
258 AM CDT WED APR 5 2017
ALC013-039-041-050808-
/O.EXP.KMOB.SV.W.0127.000000T0000Z-170405T0800Z/
Butler AL-Crenshaw AL-Covington AL-
258 AM CDT WED APR 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUTLER...SOUTHERN
CRENSHAW AND NORTHWESTERN COVINGTON COUNTIES WILL EXPIRE AT 300 AM
CDT...
The storm which prompted the warning has weakened below severe
limits, therefore the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until 800 AM CDT for
south central Alabama.
LAT...LON 3153 8616 3153 8619 3150 8620 3137 8664
3137 8667 3144 8667 3144 8670 3152 8668
3178 8626 3164 8616 3162 8618 3162 8615
3154 8614
TIME...MOT...LOC 0758Z 237DEG 44KT 3158 8640
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 6:49 PM CDT, 7 hours 24 minutes earlier.
Area forecast discussion, Apr 4, 6:49 PM CDT, 7 hours 24 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
649 PM CDT Tue Apr 4 2017
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...
00Z issuance...VFR conditions this evening with patchy fog
developing overnight. Chances for showers and thunderstorms late
tonight and especially toward daybreak on Wednesday. Reduced
ceilings and visbys can be expected in and around storms on
Wednesday before conditions improve late in the period. /13
&&
.PREV DISCUSSION... /issued 404 PM CDT Tue Apr 4 2017/
NEAR TERM /Now Through Wednesday/...For tonight and Wed expect
another round of severe weather beginning near the MS/AL/NWFL
coast and offshore early Wed morning then shifting inland and
eastward during the late morning and afternoon hours. This active
pattern is from a combination of weather elements coming into
phase overnight and during the day on Wed where a well defined
warm front located well offshore this afternoon advances inland to
the coast before sunrise Wed morning then well inland over central
portions of Al and Ga by late morning and afternoon, combined with
a strong upper level subtropical jet approaching from the west.
This upper system from the west then merges with a southward
moving polar jet on the back side of the main upper trof late in
the day helping to push everything further east by late afternoon.
In the lower to mid levels a developing h8 jet is also depicted by
early to mid morning Wed located over much of the forecast area
helping to increase the low level shear, as mentioned earlier,
which will increase the chance for developing supercells in the
warm sector south of the warm front mostly from mid morning
through early to mid afternoon. As the day progresses
thunderstorms will shift further east especially well inland
generally north of Mobile AL and Lucedale MS. Latest model
soundings show a weak cap at around 2k ft over most inland areas
through about 8 AM CDT resulting in more elevated convection
during the early morning hours followed by more surface based
convection through wed afternoon. With the daytime heating better
instability develops over coastal and eastern portions of the
forecast area resulting in the best chance for severe weather
generally along and east of the I-65 corridor during the late
morning and early afternoon hours. Latest guidance also depicts
the best moisture convergence beginning along the MS/AL coast by
around midnight then mostly over south central Al and the western
Fl panhandle by 12z Wed, then shifting north and east through late
Wed afternoon. These areas just mentioned above is where the best
rainfall totals should occur with rainfall amounts of 1 to 2
inches likely, with locally higher amounts generally along and
south of the I-10 corridor.
As for temps with an approaching warm front from the south lows
tonight will be running well above average with temps ranging from
the mid 60s over the northern half of the forecast area and the
upper 60s to lower 70s further south to the immediate coast. Highs
Wed will be tad cooler compared to today due to clouds and rain,
ranging from the lower 80s for most inland areas and the upper 70s
to near 80 along the immediate coast. 32/ee
SHORT TERM /Wednesday night Through Friday night/...A large
trough over the eastern CONUS ushers drier and cooler air into the
area in the wake of a strong cold front, leading to a cooling
trend in temperatures and a clearing trend in skies through the
short term. As a result, expect lows Wednesday night to dip into
the upper 40's to low 50's and highs Thursday afternoon to only
reach the upper 60's to low 70's. The trend continues through the
end of the week as northwest flow is maintained along the back
edge of the trough, meaning temperatures Thursday and Friday
nights continue to dip into the low to mid 40's and afternoon
highs on Friday remain cool in the upper 60's to low 70's. /49
LONG TERM /Saturday Through Tuesday/...As the trough pushes east
over the western Atlantic, ridging builds into the eastern CONUS in
its wake. In response to this shift, high pressure at the surface
begins to build eastward into the southeastern U.S. and western
Atlantic by the end of the day Saturday. This will lead to a wind
shift to southerly across the central Gulf coast, beginning the slow
return of moisture through the remainder of the weekend into early
next week. A warming trend is also expected given the shift in flow,
with mid 70's Saturday afternoon becoming low 80's Sunday through
Tuesday, and overnight lows in the upper 40's Saturday night
becoming mid 50's Sunday and Monday nights. Even with the return of
warmer temps and moisture, currently expecting the long term to
remain dry as broad subsidence beneath the upper-level ridge
suppresses cloud cover and any chances for rain. /49
MARINE...Southerly winds and seas will build late tonight and on
Wed ahead of a strong upper level disturbance and surface cold
front approaching from the west. Scattered to numerous showers and
thunderstorms are expected with a few strong to severe storms
possible by early Wed morning. Seas will build to 5 to 7 feet with
the strong onshore flow on Wed then build to around 9 feet well
offshore as a strong northwest flow develops in the wake of the
cold front late Wed night through Thu morning. A moderate to
strong northwest flow will then persist through early Sat morning
as strong high pressure from the northwest slowly builds south
over the north central gulf. 32/ee
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Wednesday evening for ALZ265-266.
FL...High Rip Current Risk through Wednesday evening for FLZ202-204-
206.
MS...None.
GM...Small Craft Advisory from 1 AM Wednesday to 10 AM CDT Thursday
for GMZ630>635-650-655-670-675.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Apr 4, 6:43 PM CDT, 7 hours 30 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mobile AL 643 PM CDT Tue Apr 4 2017 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-052345- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 643 PM CDT Tue Apr 4 2017 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...Tonight There is a Slight Risk of severe thunderstorms across all of southeast Mississippi, southwest and south central Alabama and the northwest Florida Panhandle late tonight, mainly after midnight. Damaging winds and large hail will be the primary threats overnight, though an isolated brief tornado cannot be ruled out. There is a high risk of rip currents continues across coastal portions of Alabama and the northwest Florida Panhandle through tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There is a Moderate Risk of Severe Storms on Wednesday for much of the eastern portion of the area, generally along and to the east of a Grove Hill to Gulf Shores line, with an Enhanced Risk to Slight Risk of severe storms for remaining areas. Damaging winds, large hail and tornadoes will be possible with severe storms that develop Wednesday. Isolated strong tornadoes are possible, especially in the Moderate Risk area. Frequent cloud to ground lightning and very heavy rains can also be expected with the stronger storms. A High Rip Current Risk is in effect for coastal portions of Alabama and the western Florida panhandle until 7 PM CDT Wednesday. .SPOTTER INFORMATION STATEMENT... The activation of storm spotters and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Wednesday. GMZ630>635-650-655-670-675-052345- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Destin to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Destin to Pensacola FL from 20 to 60 NM- 643 PM CDT Tue Apr 4 2017 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...Tonight Strong to severe storms will be possible over the marine area through late tonight. High winds and seas, large hail and isolated tornadoes will be possible with severe storms that develop. Frequent lightning and very heavy rains will also accompany the strongest storms that develop. Strong winds over the marine area may create hazardous conditions for small craft late tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong to severe storms are possible on Wednesday. Damaging wind gusts, large hail and isolated tornadoes will be possible with severe storms that develop. Frequent lightning and very heavy rains will also accompany the strongest storms that develop. Strong winds and building seas over the marine area will likely create hazardous conditions for small craft Wednesday through Thursday morning.
In the hours before
Special weather statement, Apr 4, 11:00 PM CDT, 3 hours 13 minutes before
Special Weather Statement
National Weather Service Mobile AL
1100 PM CDT TUE APR 4 2017
FLZ205-206-050445-
Okaloosa Inland FL-Okaloosa Coastal FL-
1100 PM CDT TUE APR 4 2017
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHERN OKALOOSA COUNTY UNTIL 1145 PM CDT...
At 1059 PM CDT, the strong thunderstorm was located near Mary Esther,
moving northeast at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Wright, Fort Walton Beach, Niceville, Destin, Eglin AFB, Valparaiso,
Mary Esther, Ocean City, Lake Lorraine, Shalimar and Cinco Bayou.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3041 8681 3041 8680 3049 8680 3075 8648
3063 8639 3046 8639 3048 8633 3047 8630
3048 8628 3040 8628 3039 8629 3040 8629
3040 8630 3042 8631 3038 8633 3040 8639
3038 8640 3038 8650 3031 8650 3028 8675
TIME...MOT...LOC 0359Z 232DEG 30KT 3044 8671Special weather statement, Apr 4, 11:06 PM CDT, 3 hours 7 minutes before
Special Weather Statement National Weather Service Mobile AL 1106 PM CDT TUE APR 4 2017 FLZ203>205-050445- Okaloosa Inland FL-Santa Rosa Coastal FL-Santa Rosa Inland FL- 1106 PM CDT TUE APR 4 2017 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL OKALOOSA AND SOUTHEASTERN SANTA ROSA COUNTIES UNTIL 1145 PM CDT... At 1106 PM CDT, the strong thunderstorm was located near Bagdad, moving northeast at 35 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Crestview, Bagdad and Baker. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3044 8695 3058 8708 3095 8660 3073 8641 TIME...MOT...LOC 0406Z 232DEG 30KT 3056 8695
Local storm report, Apr 5, 12:12 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1212 AM CDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 PM HAIL 1 WNW KNOLLWOOD HOSPITA 30.63N 88.19W
04/04/2017 E0.25 INCH MOBILE AL NWS EMPLOYEE
PEA SIZE HAIL NEAR THE CORNER OF COTTAGE HILL AND
HILLCREST ROADS. TIME ESTIMATED VIA RADAR
&&
RROGERSSpecial weather statement, Apr 5, 12:39 AM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Mobile AL
1239 AM CDT WED APR 5 2017
ALZ059-262-FLZ201-050630-
Baldwin Inland AL-Escambia AL-Escambia Inland FL-
1239 AM CDT WED APR 5 2017
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...NORTH
CENTRAL BALDWIN...WESTERN ESCAMBIA AND NORTHWESTERN ESCAMBIA COUNTIES
UNTIL 130 AM CDT...
At 1239 AM CDT, the strong thunderstorm was located 8 miles southwest
of Atmore, moving northeast at 45 mph.
Dime size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Atmore, McCullough, I65 And CR 1, I65 And AL 113, I65 And AL 21 and
Poarch Creek Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3099 8775 3126 8741 3126 8700 3124 8698
3085 8762
TIME...MOT...LOC 0539Z 230DEG 40KT 3097 8762Local storm report, Apr 5, 1:18 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
118 AM CDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HAIL 2 S I65 AND AL 21 31.08N 87.48W
04/05/2017 E0.75 INCH ESCAMBIA AL BROADCAST MEDIA
BROADCAST MEDIA RELAYED REPORT OF PENNY SIZE HAIL ALONG
HWY 21 NORTH OF ATMORE
&&
RROGERSSpecial weather statement, Apr 5, 2:06 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Mobile AL
206 AM CDT WED APR 5 2017
MSZ067-050715-
Wayne MS-
206 AM CDT WED APR 5 2017
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN WAYNE COUNTY UNTIL 215 AM CDT...
At 206 AM CDT, the strong thunderstorm was located 7 miles northeast
of Mill Creek, or 15 miles northeast of Laurel, moving northeast at
50 mph.
Dime size hail and winds in excess of 30 mph will be possible with
this storm.
This storm will remain over mainly rural areas of northwestern Wayne
County.
LAT...LON 3182 8894 3183 8876 3186 8861 3167 8888
3173 8895
TIME...MOT...LOC 0706Z 224DEG 45KT 3179 8890The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 10:49 PM CDT | Special Weather Statement | MOB | Mobile | 41 min |
| Apr 4, 10:58 PM CDT | Special Marine Warning | MOB | 47 min | |
| Apr 4, 11:17 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 20 min |
| Apr 5, 12:39 AM CDT | Special Weather Statement | MOB | Escambia | 51 min |
| Apr 5, 12:47 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 43 min |
| Apr 5, 1:25 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 50 min |
| Apr 5, 2:32 AM CDT | Special Weather Statement | MOB | Choctaw | 28 min |
| Apr 5, 2:59 AM CDT | Special Weather Statement | MOB | Crenshaw | 31 min |
| Apr 5, 7:01 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Mobile, Washington | 44 min |
| Apr 5, 7:04 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Washington | 56 min |
| Apr 5, 7:41 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 49 min |
| Apr 5, 7:46 AM CDT | Special Weather Statement | MOB | Monroe | 44 min |
| Apr 5, 7:53 AM CDT | Special Weather Statement | MOB | Escambia | 52 min |
| Apr 5, 7:59 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 46 min |
| Apr 5, 7:59 AM CDT | Tornado Warning | MOB | Clarke, Washington | 31 min |
| Apr 5, 8:05 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Mobile, Washington | 40 min |
| Apr 5, 8:19 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Wilcox | 41 min |
| Apr 5, 8:32 AM CDT | Special Weather Statement | MOB | Monroe | 43 min |
| Apr 5, 8:34 AM CDT | Tornado Warning | MOB | Covington | 41 min |
| Apr 5, 8:42 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Mobile, Monroe, Washington | 48 min |
| Apr 5, 8:50 AM CDT | Tornado Warning | MOB | Monroe, Wilcox | 25 min |
| Apr 5, 8:55 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 50 min |
| Apr 5, 9:11 AM CDT | Tornado Warning | MOB | Wilcox | 19 min |
| Apr 5, 9:19 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Conecuh, Escambia, Monroe | 41 min |
| Apr 5, 9:25 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Covington, Crenshaw | 50 min |
| Apr 5, 9:54 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Monroe | 36 min |
| Apr 5, 10:03 AM CDT | Special Marine Warning | MOB | 57 min | |
| Apr 5, 10:26 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw | 49 min |
| Apr 5, 10:52 AM CDT | Special Marine Warning | MOB | 98 min | |
| Apr 5, 12:18 PM CDT | Special Weather Statement | MOB | Covington | 42 min |
| Apr 5, 12:24 PM CDT | Special Marine Warning | MOB | 2 hr | |
| Apr 5, 12:37 PM CDT | Special Marine Warning | MOB | 53 min | |
| Apr 5, 1:25 PM CDT | Special Marine Warning | MOB | 95 min | |
| Apr 5, 1:53 PM CDT | Gale Warning | MOB | 17 hr | |
| Apr 5, 1:53 PM CDT | Small Craft Advisory | MOB | 38 hr | |
| Apr 5, 2:06 PM CDT | Wind Advisory | MOB | Baldwin, Mobile | 23 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.